ON THE GENERAL METHOD OF SUMMABILITY


Özarslan H. , Kartal B.

JOURNAL OF MATHEMATICAL ANALYSIS, vol.9, pp.36-43, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 9
  • Publication Date: 2018
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS
  • Page Numbers: pp.36-43

Abstract

This paper deals with the generalization of an absolute summability theorem of infinite series. A theorem concerned with phi-vertical bar A, beta; delta vertical bar(k) summability is proved. Also, some known results are deduced.